# SDR DALA2023103108931

- Difficulty date: October 30, 2023
- Submitted: October 31, 2023
- Operation: Air carrier
- Aircraft: N906AT
- Make and model: Boeing 717-200
- Aircraft serial: 55087
- Aircraft time: 49,454 hours, 34,677 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON RH OUTBD SEAT TRACK REPAIR PLUG BTW STA 984 TO 988 PAX CABIN. SUMMARY OF NRC 00638: CORROSION LEVEL 1. SEAT TRACK REPAIR PLUG WAS REPLACED PER B717-200 SRM-53-20-52-2R PROCEDURE 1 REPAIR 1 AND 51-41-01-0G. (LP #0042043)
